# SDR UPS07850594

- Difficulty date: August 21, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT ELEV UPPER SKIN DENTED AT STA XE 200.  CUT OUT DAMAGED AREA ON RIGHT ELEV SKIN AT STA XE 200 IAW SRM 55-02-01, FABRICATED AND INSTALLED REPAIR DOUBLER AT STA XE 200 IAW SRM 55-02-01-0.  CALCULATED WEIGHT AND BALANCE IAW SRM 51-04-08-0 FIG 059R.
